Thank you, @predictable!
Member has chosen to not make this information public.
Member not yet following any Groups.
Thank you @predictable. I am taking 50 mg of levothyroxine daily for Hashimoto’s. The rest of my meds include baby aspirin, daily; Brillinta b.i.d., Carvedilol b.i.d., Atorvastatin daily; and Losartan daily. But, I’m thinking that this hip pain, which is now radiating to my glute (right side) and down my right leg may be related to my sciatic nerve. I did a lot of sitting and working on the computer this last week for work and writing a paper. This may be more of a back/mechanical/muscle issue. I will see a healthcare provider tomorrow. Thank you for sharing your information about your wife’s use of levothyroxine. I’m glad she is very athletic at this time, as I am hoping to be very athletic, as well.
I was diagnosed with Hashimoto’s thyroiditis and have been taking levothyroxine since April. (I should add i also had a heart attack and two stents placed in LAD and RCA in April, as well) and am taking medications for that as well. Yesterday, October 22, I started having terrible pain in my right hip joint and cannot find a way to get comfortable when lying down or sitting, but if i walk fast it hurts less than when I walk slow or sit. Has anyone had any joint pain side effects from levothyroxine?